# SDR SWAA2021051346001

- Difficulty date: January 30, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PER FIXED L/E & IB OF PYLON UNDER PNL 441CL CHAFED / R&R FIXED L/E PANEL PER SRM 51-40-02.
